# SDR AALA201806259003

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 13,258 hours, 6,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPNER AND EMERGENCY OPERATING CYLINDER PRESSURE WAS LOW.  SERVICED R2 DOOR DAMPNER TO PROPER PRESSURE IAW MM 52-10-00.
